Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood watch at Apr 12, 2016, 3:29 PM CDT for 11 counties in Texas. It took effect at Apr 13, 2016, 2:46 AM CDT. It was in force for 115 min.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2016, 3:29 PM CDT (20:29 UTC)
- In effect from
- Apr 13, 2016, 2:46 AM CDT
- Expired
- Apr 13, 2016, 4:41 AM CDT
- In force
- 115 min
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- None
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1793 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.1
The text
As transmitted.
162 WGUS64 KCRP 122029 FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 329 PM CDT TUE APR 12 2016 ...HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE BY EARLY WEDNESDAY MORNING... .A WEAK FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS SOUTH TEXAS TONIGHT. THE COMBINATION OF THE WEAK STALLED BOUNDARY...ABUNDANT MOISTURE...AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF SOUTH TEXAS BEGINNING LATE TONIGHT AND CONTINUING INTO WEDNESDAY MORNING. THE HIGHEST RAINFALL AMOUNTS WITH THE POTENTIAL FOR FLASH FLOODING ARE EXPECTED TO BE GENERALLY ALONG AND EAST OF HIGHWAY 281. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. THE HEAVY RAINFALL POTENTIAL IS EXPECTED TO DECREASE WEDNESDAY AFTERNOON AS THE UPPER DISTURBANCE EXITS THE REGION. TXZ231>234-241>247-130500- /O.NEW.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 329 PM CDT TUE APR 12 2016 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. * FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON * EXCESSIVE RAINFALL DUE TO A STALLED BOUNDARY...UPPER DISTURBANCE AND ABUNDANT MOISTURE. STORMS HAVE THE POTENTIAL TO MOVE OVER THE SAME AREA. * RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3 INCHES...WITH LOCALLY HIGHER AMOUNTS OF AROUND 5 INCHES. * HEAVY RAIN MAY LEAD TO FLASH FLOODING OF ROADS...LOW LYING AREAS...CREEKS...AND STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TE
3 follow-up statements
741 WGUS64 KCRP 130338 FFACRP FLOOD WATCH NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1038 PM CDT TUE APR 12 2016 ...HEAVY RAINFALL WITH FLASH FLOODING POSSIBLE BY EARLY WEDNESDAY MORNING... .A WEAK FRONTAL BOUNDARY IS EXPECTED TO STALL ACROSS SOUTH TEXAS OVERNIGHT. THE COMBINATION OF THE WEAK STALLED BOUNDARY... ABUNDANT MOISTURE...AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO PRODUCE HEAVY RAINFALL ACROSS PORTIONS OF SOUTH TEXAS BEGINNING AFTER MIDNIGHT AND CONTINUING INTO WEDNESDAY MORNING. THE HIGHEST RAINFALL AMOUNTS WITH THE POTENTIAL FOR FLASH FLOODING ARE EXPECTED TO BE GENERALLY ALONG AND EAST OF HIGHWAY 281. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. THE HEAVY RAINFALL POTENTIAL IS EXPECTED TO DECREASE WEDNESDAY AFTERNOON AS THE UPPER DISTURBANCE EXITS THE REGION. TXZ231>234-241>247-131300- /O.CON.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...ALICE...ORANGE GROVE...KINGSVILLE... CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA 1038 PM CDT TUE APR 12 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 5 AM CDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS... ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. * FROM 5 AM CDT WEDNESDAY THROUGH WEDNESDAY AFTERNOON * EXCESSIVE RAINFALL DUE TO A STALLED BOUNDARY...UPPER DISTURBANCE AND ABUNDANT MOISTURE. STORMS HAVE THE POTENTIAL TO MOVE OVER THE SAME AREA. * RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3 INCHES... WITH LOCALLY HIGHER AMOUNTS OF AROUND 5 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ GW
198 WGUS64 KCRP 130746 AAA FFACRP URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 246 AM CDT WED APR 13 2016 ...HEAVY RAINFALL POSSIBLE EARLY THIS MORNING... .A WEAK FRONTAL BOUNDARY CONTINUES TO PUSH SOUTH INTO THE REGION EARLY THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE VICTORIA CROSSROADS WITH ADDITIONAL DEVELOPMENT EXPECTED SOUTHWARD ACROSS THE COASTAL COUNTIES THROUGH THE REMAINDER OF THE NIGHT. ISOLATED FLASH FLOODING WILL BE POSSIBLE THROUGH MID MORNING ACROSS SOUTH TEXAS. TXZ231-241-130900- /O.CAN.KCRP.FF.A.0002.160413T1000Z-160413T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LIVE OAK-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...ALICE... ORANGE GROVE 246 AM CDT WED APR 13 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS HAS BEEN CANCELLED FOR LIVE OAK AND JIM WELLS COUNTIES. THE THREAT FOR FLASH FLOODING IS EXPECTED TO REMAIN TO THE EAST OF THESE COUNTIES. $$ TXZ232>234-242>247-131500- /O.EXT.KCRP.FF.A.0002.160413T0746Z-160413T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 246 AM CDT WED APR 13 2016 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS... ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES... REFUGIO...SAN PATRICIO AND VICTORIA. * UNTIL 10 AM CDT THIS MORNING * EXCESSIVE RAINFALL DUE TO SLOW MOVING THUNDERSTORMS. * RAINFALL AMOUNTS EXPECTED TO AVERAGE BETWEEN 1 AND 3 INCHES EARLY THIS MORNING. ISOLATED FLASH FLOODING POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ HART
370 WGUS64 KCRP 130941 FFACRP FLOOD WATCH NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 441 AM CDT WED APR 13 2016 TXZ232>234-242>247-131045- /O.CAN.KCRP.FF.A.0002.000000T0000Z-160413T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...VICTORIA... KINGSVILLE...CORPUS CHRISTI...PORTLAND...INGLESIDE... ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO... PORT LAVACA 441 AM CDT WED APR 13 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH TEXAS HAS BEEN CANCELLED. WIDESPREAD HEAVY RAINFALL IS NO LONGER ANTICIPATED ACROSS SOUTH TEXAS. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. HOWEVER...ISOLATED AND MINOR NUISANCE FLOODING WILL BE POSSIBLE UNDER THE HEAVIEST SHOWERS THIS MORNING. $$ HART
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 12, 12:49 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 12, 12:49 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1249 PM CDT TUE APR 12 2016 .DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS. && .AVIATION...LIMITED IMPROVEMENT IS EXPECTED THROUGH THE AFTERNOON...BUT GENERALLY EXPECTING MVFR CONDITIONS TO CONTINUE. CONDITIONS THEN DETERIORATE ONCE AGAIN THROUGH THE EVENING WITH IFR/LIFR CONDITIONS REDVLPG DUE TO BOTH CIGS AND VSBYS. ISOLD/SCT SHRA ACTIVITY IS EXPECTED THROUGH THIS AFTERNOON WITH AN ISOLD TSRA OR TWO. TSRA ACTIVITY IS EXPECTED TO INCREASE LATE THIS EVENING ACROSS THE W AND SPREAD E OVERNIGHT INTO EARLY WED MORNING WITH WIDESPREAD SHRA/TSRA ACROSS MUCH OF S TX WED MORNING. PRECIP IS EXPECTED TO DIMINISH W TO E BY LATE WED MORNING INTO WED AFTERNOON. A FEW STORMS COULD BE STRONG TO POSSIBLY SVR TONIGHT BUT CHCS OF SVR ARE LOW AND WILL NOT GO SVR IN THE TAFS AT THIS TIME. && .PREV DISCUSSION... /ISSUED 1014 AM CDT TUE APR 12 2016/ DISCUSSION...UPDATED FORECAST TO KEEP MENTION OF FOG IN THROUGH LATE MORNING ACROSS THE LAND AND THROUGH THE AFTERNOON OVER THE MARINE ZONES. AM EXPECTING VISIBILITIES TO GENERALLY RANGE FROM 2 TO 4 NM OVER THE MARINE ZONES...HOWEVER A FEW SITES ARE REPORTING 1/4 TO 1 NM...THUS ISSUED A MARINE WEATHER STATEMENT TO ADDRESS OCCASIONALLY LOWER VISIBILITIES. PREV DISCUSSION... /ISSUED 918 AM CDT TUE APR 12 2016/ DISCUSSION...SHOWERS ARE ON THE INCREASE ACROSS THE NE CWA THIS MORNING AS A WEAK BDRY PUSHES S. A FEW LIGHTNING STRIKES HAVE OCCURRED. THE BDRY IS EXPECTED TO STALL ACROSS THE CWA AND BECOME DIFFUSE/ILL-DEFINED THROUGH THE AFTERNOON...BUT WILL STILL PROVIDE LOW LEVEL CONVERGENCE/FOCUS FOR PRECIP. THE STORMS PREDICTION CENTER HAS A SLIGHT RISK OF SVR ACROSS THE W CWA AND A MARGINAL RISK ACROSS MUCH OF THE REMAINDER OF THE CWA. THE BEST CHC OF ANY STRONG/SVR CONVECTION IS EXPECTED TO BE LATER THIS AFTERNOON OR EVENING...DVLPG OVER MEX AND W TX AND MVG E POSSIBLY ACROSS THE RIO GRANDE PLAINS. CURRENT FCST LOOKS ON TRACK WITH THE HIGHER/LIKELY POPS AFTER 00Z. FCSTD WINDS AND TEMPS LOOK REASONABLE AS WELL. NO MAJOR CHANGES TO THE FCST AT THIS TIME...BUT WILL FINE TUNE TONIGHTS FCST WITH THE AFTERNOON PACKAGE. PREV DISCUSSION... /ISSUED 643 AM CDT TUE APR 12 2016/ DISCUSSION...NOTE AVIATION DISCUSSION BELOW. AVIATION... IFR/LIFR CEILINGS AND MVFR VISIBILITIES EARLY THIS MORNING WL TRANSITION TO PREDOMINATE MVFR BY MID/LATE MORNING. CONTINUE TO ANTICIPATE A MIXUTRE OF VFR/MVFR DRG THE AFTN ALONG WITH ISOLD/SCT SHOWERS AND THUNDERSTORMS AS A FRONTAL BOUNDARY STALLS ACROSS SOUTH TEXAS. SEVERE THUNDERSTORMS MAY OCCUR GENERALLY WEST OF U.S. 281 MAINLY DRG THE 00-04Z WEDNESDAY PERIOD. THE COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE DRG THE 06-12Z WEDNESDAY PERIOD. LOCALLY HEAVY RAINFALL MAY OCCUR GENERALLY ALONG U.S. HIGHWAY 77 09-12Z WEDNESDAY DUE TO THE ANTICIPATED LOCATION OF A QUASI- STATIONARY FRONTAL BOUNDARY. PREV DISCUSSION... /ISSUED 434 AM CDT TUE APR 12 2016/ SHORT TERM (TODAY THROUGH WEDNESDAY)...THE DETERMINISTIC GFS PREDICTS UPPER JET DYNAMICS AFFECTING THE CWA/MSA DRG THE PERIOD. THE NAM DETERMINISTIC PREDICT PWAT VALUES WELL ABOVE NORMAL DRG THE PERIOD. MSAS ANALYSES DEPICT A COLD FRONT APPROACHING THE CWA FROM THE NORTH. THIS BOUNDARY IS EXPECTED TO STALL OVER THE CWA/MSA TODAY PER NAM/GFS/ECMWF DETERMINISTIC OUTPUT. THE COMBINATION OF SURFACE/UPPER FORCING AND MSTR/INSTABILITY WL CONTRIBUTE TO SCT CONVECTION OVER THE CWA TODAY. SPC ISSUED A SLIGHT RISK FOR THE EXTREME WRN CWA FOR TNGT BASED ON THE RISK THAT SEVERE CONVECION WL DEVELOP IN NRN MEXICO...IN ADVANCE OF AN UPPER LOW...AND PROPAGATE INTO THE CWA. EXPECT THE COMBINATION UPPER DYNAIMCS (500MB LOW/250MB JET) TO CONTRIBUTE TO ADDITIONAL CONVECTION OVERNIGHT/WEDNESDAY. THE FOREGOING BNDRY/COPIOUS MSTR...AND A NAM MSTR PROFILE CONDUCIVE TO EFFICIENT RAINFALL PRODUCTION...MAY CONTRIBUTE TO A HEAVY RAIN EVENT OVER THE ERN CWA WEDNESDAY. YET...OWING TO THE HIGH FLASH FLOOD GUIDANCE/ UNCERTAINTY REGARDING PSN OF THE FRONT EARLY WEDNESDAY/VERTICAL SHEAR...WL NOT ISSUE AN FFA. LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...WEDNESDAY NIGHT UPPER TROUGH WILL BE MOVING EAST OF THE REGION...AND LAST OF CONVECTION WILL BE MOVING OFFSHORE AND AWAY FROM SOUTH TEXAS. THURSDAY AND FRIDAY WILL BE DRY WITH WEAK RIDING DEVELOPING ALOFT. PWAT VALUES WILL FALL BELOW 1 INCH ACROSS MOST LOCATIONS ON THURSDAY. HOWEVER...NEXT LONGWAVE TROUGH/CLOSED LOW WILL DIG INTO THE SW CONUS THURSDAY AND FRIDAY. POTENT UPPER LOW WILL MOVE OVER THE FOUR CORNERS REGION BY SATURDAY. MOISTURE INCREASES ACROSS THE REGION ONCE AGAIN FRIDAY INTO THE WEEKEND WITH STRENGTHENING ONSHORE FLOW. SEEING SOME DIFFERENCES WITH PLACEMENT AND PROGRESSION OF THIS NEXT SYSTEM...BUT MODELS ARE FAIRLY CONSISTENT IN KEEPING THIS LOW CENTERED TO THE NORTHWEST OF THE REGION OVER THE WEEKEND BEFORE PROGRESSING EASTWARD EARLY NEXT WEEK. KEPT WITH GENERALLY WIDESPREAD HIGHER CHANCE POPS FROM MULTIPLE ROUNDS OF CONVECTION OVER THE WEEKEND AND EARLY NEXT WEEK (WILL SEE BETTER TIMING AS EVENT DRAWS CLOSER). TIGHTENING PRESSURE GRADIENT FROM A SURFACE LOW OVER NORTHCENTRAL/NORTHEAST MEXICO WILL STRENGTHEN ONSHORE FLOW OVER THE WEEKEND. BUILDING SEAS AND STRONG ONSHORE FLOW OVER THE GULF WATERS MAY ELICIT SMALL CRAFT ADVISORIES DURING THIS TIME. A GRADUAL WARMING TREND DEVELOPS AND BRINGS TEMPERATURES TO ABOVE NORMAL VALUES THROUGH THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 78 69 78 65 80 / 30 60 60 10 10 VICTORIA 78 66 75 60 79 / 30 60 70 10 10 LAREDO 83 69 82 65 86 / 30 60 40 10 10 ALICE 81 69 79 64 83 / 30 60 60 10 10 ROCKPORT 75 69 75 65 77 / 30 60 70 20 10 COTULLA 80 65 79 61 84 / 30 60 40 10 10 KINGSVILLE 81 70 79 65 82 / 30 60 60 10 10 NAVY CORPUS 75 70 75 67 76 / 30 60 60 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...AVIATION
Hazardous weather outlook, Apr 12, 5:54 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 554 AM CDT TUE APR 12 2016 GMZ230-235-250-255-270-275-TXZ229>234-239>247-131100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 554 AM CDT TUE APR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS TONIGHT AND WEDNESDAY. SOME STORMS THIS EVENING AND TONIGHT MAY BECOME SEVERE OVER THE WESTERN RIO GRANDE PLAINS. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING STRAIGHT-LINE WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED WEDNESDAY. SEVERAL ROUNDS OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK. STRENGTHENING ONSHORE FLOW AND BUILDING SEAS MAY ELICIT SMALL CRAFT ADVISORIES OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. 87/84
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.